Matrix integral expansion of colored Jones polynomials for figure-eight knot

A. Alexandrov, D. Melnikov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We examine a possible extension of the matrix integral representation of knot invariants beyond the class of torus knots. In particular, we study a representation of the SU(2) quantum Racah coefficients by double matrix integrals. We find that the Racah coefficients are mapped to expansion coefficients in some basis of double integrals. The transformed coefficients have a number of interesting algebraic properties.

Original languageEnglish
Pages (from-to)51-56
Number of pages6
JournalJETP Letters
Volume101
Issue number1
DOIs
StatePublished - 24 Mar 2015
Externally publishedYes

Fingerprint Dive into the research topics of 'Matrix integral expansion of colored Jones polynomials for figure-eight knot'. Together they form a unique fingerprint.

Cite this